# SDR AALA201906129017

- Difficulty date: May 7, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 49,264 hours, 31,271 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57250103200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING UPPER SURFACE SSKIN BETWEEN RIB 4 AND RIB 5. REPAIRED SKIN PER SRM 57-21-11-283-014.
